# SDR CA020909002

- Difficulty date: September 4, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,330 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G772
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TURNED BACK DUE TO NR 2 RUDDER HYDRAULIC CAUTION LIGHT CAME ON IN FLIGHT.   NR 2 SYSTEM RUDDER HYDRAULIC PRESSURE SWITCH WAS REPLACED.
